Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Erratum: The plasma dispersion function: The Hilbert transform of the Gaussian


Author: Henry E. Fettis
Journal: Math. Comp. 26 (1972), 814
MSC: Primary 62A05
MathSciNet review: 0319342
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 62A05

Retrieve articles in all journals with MSC: 62A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1972-0319342-4
PII: S 0025-5718(1972)0319342-4
Article copyright: © Copyright 1972 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia